| Catalog Number |
07.00811.007 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspection the returned device matches the information in the complaint file and was examined.Visual inspection revealed the package label states the screw is a fixed screw; however, the screw is a variable screw.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to packaging or inspection error.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report reference reports 3012447612-2023-00384 and 3012447612-2023-00385.
Event or Problem Description
It was reported that a distributor received two trinica standard/select screws that were in packages labeled as fixed screws but were actually variable screws.A third screw package was received in which the screw looked to have the incorrect anodize color; however, device evaluation by the manufacturer found the incorrect screw was within the package.These were detected upon receipt and there was no patient involvement.This is report three of three for this event.